# SDR 05FDEA02091

- Difficulty date: July 25, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: N/A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR IS CHAFED AT BS 720D 12, STRINGER 19 LEFT. REPLACED CHAFFED REPAIR AT BS 720D 12, STR 19L, IAW SRM 51-10-1 AND 51-10-2.  (CLOSED)
